# SDR EPUA201908087001

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N4301C
- Make and model: Piper PA-31-350
- Aircraft serial: 318353001
- Aircraft time: 30,425 hours
- Engine: Lyc TIO540*
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Condition: False Indication
- Location: Lt Engine Cht
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE CHT RED LINE IN CRUISE FLIGHT. REMOVED AND REPLACED LH ENGINE CHT PROBE IAW PA31 MM 77-20-03. OPS CHECK GOOD.
